# SDR AALA2009052300957

- Difficulty date: May 23, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 52,217 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - LEFT NUMBER ONE DOOR EMERGENCY LIGHT WILL NOT SHUT OFF.  REPLACED LEFT NUMBER ONE DOOR EMERGENCY LIGHT ASSEMBLY.
